# SDR USAA2009040390796

- Difficulty date: February 20, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N939UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- Aircraft time: 48,365 hours, 19,926 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N5014
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C1 - MAJOR REPAIR - CORROSION ON UPPER SURFACE OF FLOORBEAM AT BS 700, WL 208 BETWEEN LBL 45 & LBL 65.  REPAIRED FLOORBEAM AT BS 700, WL 208 BETWEEN LBL 45 & LBL 65 IAW US AIRWAYS EA 130213.
